# SDR SWAA2012122610848

- Difficulty date: December 18, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 58,025 hours, 47,522 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65511989
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT STA 908 S4L IS CRACKED AT FASTENER HOLE.  REPLACED STRINGER SPLICE PER SRM & BAC DRAWING.
